On the dissonance of some metrizable spaces. Costantini, C. & Watson, S. Topology and its Applications, 84(1):259–268, 1998. Proceedings of the International Conference on Set-theoretic Topology and its Applicatations, Part 2
On the dissonance of some metrizable spaces [link]Paper  doi  bibtex   
@ARTICLE{CW98,
  author = {C. Costantini and S. Watson},
  title = {On the dissonance of some metrizable spaces},
  journal = {Topology and its Applications},
  year = {1998},
  volume = {84},
  pages = {259--268},
  number = {1},
  note = {Proceedings of the International Conference on Set-theoretic Topology
	and its Applicatations, Part 2},
  doi = {10.1016/S0166-8641(97)00096-5},
  file = {CW98.pdf:CW98.pdf:PDF},
  issn = {0166-8641},
  url = {http://www.sciencedirect.com/science/article/pii/S0166864197000965}
}
Downloads: 0